# SDR AALA20060322

- Difficulty date: May 18, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS IN AFT CABIN INOPERATIVE.  REPAIRED SHORTED WIRES UNDER SEAT 34D FOR EMERGENCY LIGHTS IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
